MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD DRIVE; WHEELCHAIR
Model Number BLS18FBD-SF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a wheelchair by a provider, who reported that end user was sitting on the unit when it broke and "he fell through the chair." the end user is continuing a physical therapy program that began before the incident.There were no additional details on the severity of the injury provided with the initial complaint.Drive made multiple attempts to contact the reporter to investigate the incident, but did not receive a response.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO LTD
no.297, chuqiao road
no.39, hengtong road
zhenjiang city, jiangsu 21200 9
CH  212009
MDR Report Key16886747
Report Number2438477-2022-00148
Device Sequence Number6141947
Product Code IOR
UDI-Device Identifier00822383241159
UDI-Public822383241159
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2023
Report Date (Section F) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBLS18FBD-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/08/2022
Device Age3 YR
Event Location Home
Date Report to Manufacturer05/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight77 KG
Date Report Sent to FDA05/08/2023